# SDR USAA002045

- Difficulty date: November 30, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 BS 298-BS360, RBL 64.   CORRECTIVE ACTION: REMOVED SURFACE CORROSION PER SRM 51-10-02
